MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; RESTRAINT, PROTECTIVE

DEROYAL INDUSTRIES, INC. DEROYAL; RESTRAINT, PROTECTIVE
Model Number M7035-S
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On [redacted], the pediatric patient had the elbow positioner/immobilizer in place on the patient's left arm in order to provide protection for the intravenous picc [peripherally inserted central catheter] line and dressing.While repositioning the patient, the nurse noted that the metal rod had dislodged from the cloth covering and was digging into the patient's underarm causing a puncture wound.(there was also an earlier report of the same product also dislodging from the cloth covering but no injury was noted with that first one - that product was also discarded).The patient's left axilla injury site assessed by the pediatric surgery nurse practitioner, cleansed with normal saline and packed with a wick dressing and mepilex applied.Daily wound care provided.

Brand Name
DEROYAL
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk ln.
powell TN 37849
MDR Report Key23849852
Report Number23849852
Device Sequence Number9526855
Product Code FMQ
UDI-Device Identifier00749756113427
UDI-Public00749756113427
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/03/2025
Report Date (Section F) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM7035-S
Device Catalogue NumberM7035-S
Device Lot Number62098955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexMale
Date Report Sent to FDA12/04/2025